It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi guys!!

I haven't had too much time to frequent the board in awhile. Well anyway it been 11 weeks completed so far!!!!!!!!!!!!! I can't believe it. First let me start off with my skin situation up to this point:

At the end of 11 weeks
- No cysts at all: Cyst free for 7 weeks
- Few little whiteheads: mostly caused by dry itchy skin.
- Itchy rashes on my forehead: This might be caused by the accutane or my moistuizer. It burns and itches and then goes away, sometimes leaving a small red bump.
- Shaving is getting harder since my skin is dry. Also experiencing more red marks from shaving then usual.
- Getting tired more easily after doing any major work, excercise, etc.
- Lips peeling LESS frequently
- Hair loss: I will talk about this later.
- Gums bleeding
- No back aches, stiff joints, etc..

I guess thats the GOOD news, and here is the bad news:

My hair has noticably started to thin and fall out. This weeks has been the worst. I've stopped shampooing as much as I used to. I now shampoo once a weeks. I'm shedding abnormally. I got extremely worried about this and decided to see my derm. He told me it was only temperary and "should" return to normal after stopping accutane. He told me to come back in a week (end of month 3) and by then he/we should come to a conclusion of wether to continue. I really want to continue, since my skin is doing pretty good but I am concerned about my hair and maybe the possibillity of it not returning. He told me, if I wanted to start rogaine as a preventive measure for further hair loss. I thought it can't hurt and if my hair grows back to normal after the accutane, I'll stop the rogaine. My hair loss is not that bad at all, I just want to keep my hair. So, if anyone on this board experienced any hair loss "during" the treatment, please reply. Also, I've read that hair loss for many started "after" stopping the accutane. I want to know is it more normal for the hair to thin and shed while on the treatment and for it too return after stopping. I wish I can predict the future, so I know if I can continue after three months. Also, what are the chances my acne returning since I was only accutane for 3 months. I acne type prior to accutane was mild cystic. I just don't want the cysts to return.





All times are GMT -7. The time now is 03:20 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!